I need some information and advices. I am a 32 years old male that live with lupus and currently on low doses of prednisone and plaquinil. Over the past 3 months, i have been having some unusual symptoms which never occur before. The symptoms started with anal itching and a red itchy rash on my bottom penis shaft. There were a slight abnormal odor after i showered during this time when the symptoms started. After 3 weeks, the itches went away and the odor vanished soon after but i still felt a slight soreness pain around my anus that extends to both lower side of the buttock and down the back of the legs. One day, i started to examined the rashy spot that were on my penis and noticed a small cluster of skin papules (small goose bumps like) that can be seen when the skin is stretched. That skin region is now normal in color except for the those papules.
Here comes the 2nd part, about a month after these symptoms seem to subside. I started to feel the anus itch again and after a week into it, i did a self anus examination by checking my anal against a mirror and noticed there were some raw-rashy spots on the upper edge of anus, one on the inner side of the anus opening, and two small rashes toward the back near the anus opening. One Side of the anus looks as if it the tissue was swollen. Ok hope you are still following. The symptoms of this 2nd episode lasted for 3 and a half weeks. I did make a doctor appointment the 2nd time around but the rashes and itching went away by time of my appointment. Therefore, my PCP said he wan't able to do anything until he can see the symptoms.
I had a full STD scan since then and everything were negative including herpes type 2. So now i am still seing the cluster of skin papules on my penis and had experienced those symptoms without knowing whether all these are related and what causes it.
Appareantly, i felt the rashes and itching seem to be a sign of something going on. I don't know what else to think of all this. Would you think these symptoms are caused by fungus or some organisms that are lingering around on my skins?
Please, i really need some help and some sort of logical analysis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.